# SDR C2XA99IA234

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019229001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND FUSELAGE SKIN GOUGED FOUR PLACES UNDER PANEL NR 198.  BLENDED GOUGES AND INSTALLED RIVETS IAW EC5330-01042 AND DER REPORT NR 99-045.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
